Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the Castelnuovo-Mumford regularity of the cohomology ring of a group
HTML articles powered by AMS MathViewer

by Peter Symonds PDF
J. Amer. Math. Soc. 23 (2010), 1159-1173 Request permission

Abstract:

We prove Benson’s Regularity Conjecture that the regularity of the cohomology of a finite group is zero. We also prove some of his generalisations to other classes of groups.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 20J06, 57S15
  • Retrieve articles in all journals with MSC (2010): 20J06, 57S15
Additional Information
  • Peter Symonds
  • Affiliation: School of Mathematics, University of Manchester, Manchester M13 9PL, United Kingdom
  • Email: Peter.Symonds@manchester.ac.uk
  • Received by editor(s): July 10, 2009
  • Received by editor(s) in revised form: January 15, 2010
  • Published electronically: April 1, 2010
  • Additional Notes: The author was partially supported by a grant from the Leverhulme Trust.
  • © Copyright 2010 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 23 (2010), 1159-1173
  • MSC (2010): Primary 20J06; Secondary 57S15
  • DOI: https://doi.org/10.1090/S0894-0347-10-00666-1
  • MathSciNet review: 2669710